# SDR REXA201904226477

- Difficulty date: April 6, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 28,323 hours, 25,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R35289
- Condition: Corroded
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT STRUCTURE HAS LBL9 CORRODED BETWEEN FS605.0 AND FS621.  REPAIRED AFT CARGO FLOOR SUPPORT STRUCTURE ON LBL9 FS 605-FS 621 IAW EA 253-08758.
